# SDR 07FDEA02168

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: A52378000002
- Part serial: UD1204
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER INSTALLED ON BULK CARGO DOOR FWD LOWER CORNER, WHICH WAS NOT CONFIRM TO RAS (THICKNESS AND MATERIAL) REPAIR WAS PERFORMED BY INSTALLING A NEW DOUBLER IAW EA 6-5234-103320 AND RAS/DABRE/7006375/2006 ISS A.
